MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC OCJUGGERKNOTLESS SOFT ANCHOR; SINGLE LOADED IMPLANT

RIVERPOINT MEDICAL LLC OCJUGGERKNOTLESS SOFT ANCHOR; SINGLE LOADED IMPLANT
Model Number 120003956
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned.Production records were reviewed.There were no nonconformities noted with the lot during production.There were no nonconformities with the raw material used.All finished goods testing requirements were met prior to release.There was no evidence that the device failed to meet specifications and the report could not substantiated.There is a possibility of using the incorrect surgical method for implanting the inserter.Furthermore, if the drill channel is too small or the bone quality is not of acceptable form, this kind of failure is possible.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees has cause or contributed to the event described in the report.Riverpoint medical filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by fda.
 
Event or Problem Description
According to the reporter, "during a right shoulder arthroscopic bankart/labral repair with capsular shift, a very small metal component from the anchor was noted to have detached and become affixed to the deep portion of the labral anchor.".

Brand Name
OCJUGGERKNOTLESS SOFT ANCHOR
Common Device Name
SINGLE LOADED IMPLANT
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key23990593
Report Number3006981798-2026-00003
Device Sequence Number16008127
Product Code MBI
UDI-Device Identifier00840277405012
UDI-Public00840277405012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K243203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number120003956
Device Lot Number25050508
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown